truman

Bad Weekend For Me

11 posts in this topic

My mouth, tongue, inside cheeks has been on "fire" since Friday. I don't know if it's a reaction to the Zyvox, Nicoderm and just plain vitamin deficiency due to lousy eating habits in the last months. In the interim, I have begun using oral Nystatin.

 

I don't want to stop using the Zyvox, because I coming close to this nightmare being over, but I didn't take last night's dose. I've also begun taking a daily vitamin and mineral compound and doubled up on them last night.

 

Anyone experience this, and how did you deal with it?


Tru

 

It is what it is...........

Share this post


Link to post
Share on other sites

Truman I think you need to call your doctor or dentist something is making you have a reaction. I would do salt water rinses though for your mouth hope that it helps. Take care, Sam


Sam

Share this post


Link to post
Share on other sites

Truman, I agree with Sam. Talk to your doctor. You should definitely not be doubling up on the vitamin supplements. You may be creating other problems. Some vitamins are not harmful in larger doses, but some of the vitamins and minerals can be dangerous in larger doses.


Warm wishes,

Jefa

 

Carrie Maddoux

(Retired)ISN Sclero Forums Support Specialist

(Retired)ISN Sclero Forums UK Chat Host

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi Truman

 

I agree with Sam & Jefa too....try to get to your doctor or dentist asap, you sure don't want to complicate any other problems. Hope you feel better soon.


Sending good wishes your way!

Share this post


Link to post
Share on other sites

Thank you for your responses. Just got off the phone with the doctor and he wants me to continue with the Zyvox and take the Nystatin at the same time. Since there is no swelling just the burning pain, he said I need the Zyvox. Since I now have a yeast infection in the lower extremity, he feels it's the same yeast infection in my mouth. I wish this were over already.


Tru

 

It is what it is...........

Share this post


Link to post
Share on other sites

Agreeing with calling the doctor. It might be a bit hard to figure out since you've started so many new things at once. But then again, he may have enough experience with all that you are on, that' he'll be able to tell you right off the bat. Hope it starts to subside!


Warm and gentle hugs,

 

Pamela

ISN Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Tru, Be careful with taking lots and lots of vitamins. It can make the body do weird things. My mom took a basic multivitamin and her gums started gushing blood when she flossed. The dentist said it was the vitamin A in her multivitamin and when she stopped taking the vitamin her gums stopped.

 

peanut


You can deprive the body but the soul needs chocolate

my HMO makes me wear a helmet...

Share this post


Link to post
Share on other sites

Thanks to all for your thoughts.

 

Went to my doctor today, and as usual painful, but good news is the toe is beginning to gain color and looking good. No black what so ever this time! It looks as if the skin is beginning to grow over the exposed bone.

 

He had yanked off the bandage as quickly as a parent would do to a child's knee, but I was not prepared nor expected him to do that. Subsequently the shock and pain caused a defensive mechanism in me and I slapped him. When I realized what he'd done and the pain coming on, I continually slapped and punched him. Just couldn't take the pain anymore.

 

Doctor also put me on a one pill ONLY dosage for the thrush and vaginitis. Hopefully that will take care of the problems. I also made an appointment for tomorrow for my dentist to give it a once over. My sons came this evening to bring me some dinner, but my mouth hurt too much to eat. Can't even have a cocktail.......burns too much.

 

Hopefully tomorrow will be better once that pill kicks in.


Tru

 

It is what it is...........

Share this post


Link to post
Share on other sites

Oh Tru,

I laughed until tears came to my eyes. I had to read your story to my family here in Florida. They all got a kick out of your reactions. Your doctor sort of deserved that small amount of punishment from you. Especially, after the pain he gave you a couple weeks ago without any pain killer. You go girl. Maybe, now he will be more care with you and all his other patients. I am keeping this short as I have written a couple emails from this log in, from Bradenton Florida and they don't seem to be arriving up on the posts. I am happy everything is coming along nicely. Sheryl


Strength and Warmth,

Sheryl

 

Sheryl Doom

ISN Support Specialist

(Retired) ISN Chat Moderator

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now